# SDR MASA2025050200032

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,366 hours, 13,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER LIGHT INOP - REMOVED, CLEANED CONNECTOR, REINSTALLED, OPS CK GOOD
